# SDR SWAA2022112364868

- Difficulty date: October 26, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP HAS LARGE AREA OF DELAMINATION LOCATED ON UPPER AND LOWER SURFACE OF INBOARD END. / [01] OK TO INSTALL SERVICEABLE FLAP;[02] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22;[03] VERIFIED CORRECTIVE ACTION STEP #2;[04] VERIFIED CORRECTIVE ACTION STEP #2;[05] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22;[06] VERIFIED CORRECTIVE ACTION #5
